Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on ``The comparability graph of a tree''


Author: E. S. Wolk
Journal: Proc. Amer. Math. Soc. 16 (1965), 17-20
MSC: Primary 55.10; Secondary 05.45
MathSciNet review: 0172274
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.10, 05.45

Retrieve articles in all journals with MSC: 55.10, 05.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0172274-5
Article copyright: © Copyright 1965 American Mathematical Society